Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the finiteness of free (universal) algebras


Author: Alfred L. Foster
Journal: Proc. Amer. Math. Soc. 7 (1956), 1011-1013
MSC: Primary 09.3X
MathSciNet review: 0083980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred L. Foster, Generalized “Boolean” theory of universal algebras. I. Subdirect sums and normal representation theorem, Math. Z. 58 (1953), 306–336. MR 0057230
  • [2] Alfred L. Foster, Generalized “Boolean” theory of universal algebras. II. Identities and subdirect sums of functionally complete algebras, Math. Z. 59 (1953), 191–199. MR 0057231
  • [3] Alfred L. Foster, The identities of—and unique subdirect factorization within—classes of universal algebras, Math. Z. 62 (1955), 171–188. MR 0073569
  • [4] Paul C. Rosenbloom, The Elements of Mathematical Logic, Dover Publications, Inc., New York, N. Y., 1950. MR 0041070
  • [5] Adil Yaqub, On the theory of ring-logics, Canad. J. Math. 8 (1956), 323–328. MR 0078970

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0083980-X
Article copyright: © Copyright 1956 American Mathematical Society